liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotic analysis of adhesively bonded nonlinearly elastic plates
Linköping University, The Institute of Technology. Linköping University, Department of Electrical Engineering, Vehicular Systems.
2005 (English)In: Zeitschrift für angewandte Mathematik und Mechanik, ISSN 0044-2267, Vol. 85, no 1, 22-35 p.Article in journal (Refereed) Published
Abstract [en]

A structure consisting of two elastic plates bonded by a thin and soft adhesive layer is considered. Non-linear plate models are obtained by using the method of formal asymptotic expansions. A distinguishing feature of this problem is that the only quantitative property of the adhesive that has to be taken into account is the response of the material subjected to a pure shear load.

Place, publisher, year, edition, pages
2005. Vol. 85, no 1, 22-35 p.
Keyword [en]
asymptotic analysis, nonlinear elasticity, adhesive
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-29993DOI: 10.1002/zamm.200310141Local ID: 15433OAI: diva2:250812
Available from: 2009-10-09 Created: 2009-10-09 Last updated: 2011-01-12

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Åslund, Jan
By organisation
The Institute of TechnologyVehicular Systems
In the same journal
Zeitschrift für angewandte Mathematik und Mechanik
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 108 hits
ReferencesLink to record
Permanent link

Direct link